MAUDE Adverse Event Report: NOAH MEDICAL CORP. GALAXY SYSTEM

NOAH MEDICAL CORP. GALAXY SYSTEM
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/02/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
System and wired controller manufacturing records were reviewed and found no issues associated this mdr has been submitted because a non-commanded retraction occurred during a galaxy-assisted biopsy procedure.No patient harm was reported.A malfunction involving unintended arm retraction without controller input was identified.Investigation of system logs determined that the wired controller (b)(6) exhibited joystick drift, resulting in unintended movement of the end effector (idm).The most likely root cause is the joystick's neutral position resting outside the deadzone, generating an output signal.Although no injury occurred in this case, recurrence of this malfunction could potentially result in serious injury.
 
Event or Problem Description
It was reported that during a galaxy-assisted bronchoscopy procedure, the user experienced non-commanded retraction of the bronchoscope after the controller was set down.While the physician stepped away to retrieve a radial probe, the arm connected to the scope was observed to be actively retracting.After re-navigation to the lesion, a second uncommanded retraction occurred.No patient harm was reported.Additional information from a noah representative confirmed that there were no system errors or alerts associated with the retraction events.At the time, the controller was not in use and was resting on the system.The scope was observed to move from approximately 20 mm to 48 mm from the target during the event.The controller was reportedly placed with the buttons facing upward, and no obvious stuck buttons or off-neutral joystick position were observed.Patient demographics were unavailable.

Brand Name
GALAXY SYSTEM
Common Device Name
GALAXY SYSTEM
Manufacturer (Section D)
NOAH MEDICAL CORP.
2075 zanker road
san jose CA 95131
Manufacturer (Section G)
NOAH MEDICAL CORP.
2075 zanker road
san jose CA 95131
Manufacturer Contact
jd wilson
2075 zanker road
san jose, CA 95131
MDR Report Key24749552
Report Number3021325287-2026-00009
Device Sequence Number8672870
Product Code EOQ
UDI-Device Identifier00850048825048
UDI-Public(01)00850048825048(11)240711
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K223144
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2026
Initial Report FDA Received Date03/31/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/08/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown